MAUDE Adverse Event Report: BECTON DICKINSON BD¿ PHARMACEUTICAL SHARPS CONTAINER HINGE TOP W/ GASKET; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ PHARMACEUTICAL SHARPS CONTAINER HINGE TOP W/ GASKET; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305634
Health Effect - Clinical Code No Information (3190)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed in sections and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd¿ pharmaceutical sharps container hinge top w/ gasket did not have a lid.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: no samples or pictures were received.Three attempts to get more information or pictures were made, however in none of the cases additional information were provided.According to the dhr review process; the result showed there were no issues reported like missing lid during the manufacturing process of the lot number reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lid for the same part number throughout the last twelve months.Investigation conclusion: according with this investigation there is no enough information provided from customer since a corrective action had already been implemented within the process to ensure the correct quantity of pieces per box, the corrective action was documented under capa record # (b)(4), the weight history records of the lot reported under this complaint was reviewed and no issues were found in accordance to weight limits which indicates that boxes were shipped complete.Also, it was noted that the complaint record says that one lid was missing; however, in accordance to packaging method for this product the pieces are packaged in sets of eight pieces which are secured with a plastic strap.For this reason, the evidence of the original packaging is needed in or der to rule-out that this issue was generated by partial sells or a repackaging process within a distributor facility.Root cause description: based on information provided it was not possible determine the root cause.Rationale: due to the current controls were verified and confirmed as capable to detect the lack of component, the evidence shown that all the manufactured boxes where shipped with the correct quantity of components.If additional information that helps to find the root cause can be provided, then a new complaint record will be open to initiate a new investigation path.All the complaint information was captured also for tracking and trending purposes.

Brand Name
BD¿ PHARMACEUTICAL SHARPS CONTAINER HINGE TOP W/ GASKET
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8104224
Report Number2243072-2018-01643
Device Sequence Number1616514
Product Code FMI
UDI-Device Identifier50382903056342
UDI-Public50382903056342
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305634
Device Lot Number8202913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2018
Initial Date Received by Manufacturer 11/06/2018
Supplement Date Received by Manufacturer11/06/2018
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;